I have been on and off with this guy. He cheated and lied the whole time we were together with his ex-girlfiend. I tried my best to stay away from him. I did for 2 straight months. But then he came back and it's just all arguing and fighting now. I try to stay away from him but it seems like it's impossible for me. I sure do not trust him at all. But I love him!
Here is when I think I am crazy! I can't stop arguing and fighting with him. And day and night all I think about is that it's the same thing over and over again! What is he doing? Is he lying? Why is he doing this? And I go crazy in my mind!
I cry a lot and I start insulting him and then I apologize for what I say!! I do not have the energy to do anything anymore. I haven't been doing my homework. I have been avoiding school. And I go to work because I have no choice. I can't stop crying and thinking about the same problem all the time.
For the past month I have lost weight like never before. It's really hard for me to concentrate on anything. On my days off all I want to do is stay in bed in my pajamas. I feel so sad all the time. And I can't stop thinking about him and all the stuff he has done to me.
The thing is I am tired of feeling sad all the time. I can't continue living and making this problem the center of my life. I don't even know how to control myself anymore. I need a change!
What should i do? Do I need medication to feel better? How do I help myself to get out of this situation?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.